Why are my breast suddenly causing me discomfort and... - BASHH

BASHH

16,090 members2,552 posts

Why are my breast suddenly causing me discomfort and pain ? ( never experienced whilst being on my pill untill now )

Bobbi21
Bobbi21

I’m 16 and have been on microgynon 30 contraceptive pill for 2+ years and for the past 3 days for the first time I’ve been feeling a lot of discomfort and tenderness in both my breast , my doctor said she felt no lumps and everything look and felt normal but didn’t get any answers as to what could be causing my breast pain , could it be my pill , natural hormones or something more serious ?

5 Replies
oldestnewest

You're only 16. Chances are this is just normal hormonal changes. I'm on the IUD and I've been on some form of contraception now since I was 14 (and I'm now 27), and breast tenderness happens to me sometimes too. It happened a lot more when I was on the minipill, but it's very common.

I had a scare a few years back too, but if a doctor has checked you over and found nothing, it's probably not anything serious. Even so, it can't hurt to voice your concerns to a doctor again. Ask if it's the pill or something else hormonal, see what they say. :)

Have you been taking the pills correctly ? Have you done a pregnancy test ?

Bobbi21
Bobbi21 in reply to Galen70

I’ve been on my pill for 2 years and have always taken it the same , no I’ve taken 3 pregnancy tests all negative and I’m currently on my 7 day bleed break from my pill and they’re still sore

Galen70
Galen70 in reply to Bobbi21

The pills are the same but your body is changing as a teenager. You have had an examination and all ok. If the discomfort continues , you might need a change of combined pill to see if this helps.

Bobbi21
Bobbi21 in reply to Galen70

My doctor said because I’ve been on the same pill for so long there’s no point changing because it might not help the situation and I should just take pain relief for as long as I need and hope the pain eases over time

You may also like...